Two-sided bounds for degenerate processes with densities supported in subsets of R^N

Abstract : We obtain two-sided bounds for the density of stochastic processes satisfying a weak Hörmander condition. In particular we consider the cases when the support of the density is not the whole space and when the density has various asymptotic regimes depending on the starting/final points considered (which are as well related to the number of brackets needed to span the space in Hörmander's theorem). The proofs of our lower bounds are based on Harnack inequalities for positive solutions of PDEs whereas the upper bounds derive from the probabilistic representation of the density given by the Malliavin calculus.
Type de document :
Article dans une revue
Potential Analysis, Springer Verlag, 2015, 42 (1), pp.39-98. <http://link.springer.com/article/10.1007/s11118-014-9424-7>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00681604
Contributeur : Stephane Menozzi <>
Soumis le : mercredi 12 décembre 2012 - 23:27:32
Dernière modification le : samedi 18 février 2017 - 01:14:25
Document(s) archivé(s) le : mercredi 13 mars 2013 - 03:58:48

Fichiers

Lavoro201112.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00681604, version 2
  • ARXIV : 1203.4918

Collections

Citation

Chiara Cinti, Stephane Menozzi, Sergio Polidoro. Two-sided bounds for degenerate processes with densities supported in subsets of R^N. Potential Analysis, Springer Verlag, 2015, 42 (1), pp.39-98. <http://link.springer.com/article/10.1007/s11118-014-9424-7>. <hal-00681604v2>

Partager

Métriques

Consultations de
la notice

139

Téléchargements du document

42